MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multi-gas unit was giving an external device failure error.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1: 02/10/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2: 02/12/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3: 02/16/2026 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Bedside monitor.Model: ni.Sn: ni.
 
Event or Problem Description
The biomedical engineer (bme) reported that the multi-gas unit was giving an external device failure error.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multi-gas unit was giving an external device failure error.No patient harm was reported.Investigation conclusion: the complaint device was returned to nihon kohden for evaluation and repair.During testing, the reported issue was duplicated, and the cause of the issue was determined to be a pump that had failed after 31,722 hours of use.After replacement of the malfunctioning component, the device performed to manufacturer's specifications.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Bedside monitor: model: ni.Sn: ni.Additional information: b4.Date of this report, g3.Date received by manufacturer, g6.Type of report, h2.If follow-up, what type? h3.Device evaluated by manufacturer, h6.Event problem and evaluation codes, h11.Additional manufacturer narrative.
 
Event or Problem Description

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24397136
Report Number8030229-2026-06224
Device Sequence Number20905305
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEDSIDE MONITOR.; BEDSIDE MONITOR.
Patient SexUnknown